# SDR COEA2011031547805

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  SEAT TRACK RT O/B FRAME 23-29 HAS AREAS WITH EVIDENCE OF CORROSION (LENGTH 1.3", WIDTH .300", DEPTH .011").  REMOVED RT O/B SEAT TRACK AND SPLICE FABRICATED  AND INSTALLED AT FR 23-29 IAW ATR SRM.
